Open Access
Translator Disclaimer
December 2010 Nonparametric estimate of spectral density functions of sample covariance matrices: A first step
Bing-Yi Jing, Guangming Pan, Qi-Man Shao, Wang Zhou
Ann. Statist. 38(6): 3724-3750 (December 2010). DOI: 10.1214/10-AOS833

Abstract

The density function of the limiting spectral distribution of general sample covariance matrices is usually unknown. We propose to use kernel estimators which are proved to be consistent. A simulation study is also conducted to show the performance of the estimators.

Citation

Download Citation

Bing-Yi Jing. Guangming Pan. Qi-Man Shao. Wang Zhou. "Nonparametric estimate of spectral density functions of sample covariance matrices: A first step." Ann. Statist. 38 (6) 3724 - 3750, December 2010. https://doi.org/10.1214/10-AOS833

Information

Published: December 2010
First available in Project Euclid: 30 November 2010

zbMATH: 1204.62056
MathSciNet: MR2766866
Digital Object Identifier: 10.1214/10-AOS833

Subjects:
Primary: 15A52 , 60F15 , 62E20
Secondary: 60F17

Keywords: nonparametric estimate , Sample covariance matrices , Stieltjes transform

Rights: Copyright © 2010 Institute of Mathematical Statistics

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.38 • No. 6 • December 2010
Back to Top